Ask a doctor

Can Differin Cause Hair Loss or Thinning?

I used differin gel 3% for 3 yrs when i started feelin that may thick hair felt thinner then I started to have some strange sensations in scalp--very sensitive and painful-around this ssme time I also began taking one a day womens multivitamin along with a biotin supplement-pain got worse so i stopped birth control (yasmin) and oral minocycline been off all for 2-3 months when I realized I was still having sone disconfort in scalp (although not as bad). Dermo said differin would not cause hair loss?

Doctor Answers 1

Differin does not affect hair.

Differin does not cause hair loss or thinning.  Consult your dermatologist regarding investigations to find the cause of your hair loss.


Toronto Dermatologist
5.0 out of 5 stars 19 reviews

Have a question? Ask a doctor

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.